# SDR DALA2015112207186

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN CORROSION ON FRAME AT BS 440, LT APPROXIMATELY AT STRINGER 3L. BLENDED CORROSION AT ATA 440 NEAR STR 3-L AT A GROUND STUD ORIG "T" .056, 0 REMAINING 100 PERCENT LOSS.  REMOVED DAMAGED SECTION OF FRAME AND REPAIRED IAW SRM 53-00-07, REPAIR 1.  REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSPECTION 21-0553-8-8247, SN 05645 IN 21-0553-8-8248, SN 05645 REP.
